MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.A review of the device history record of the product code/lot# combination was conducted with no findings.One 6fr glidesheath slender was returned for product evaluation.No other accessory components were returned.Visual inspection of the sheath revealed that the turn-dial and it's locking pin was found to be missing from the 3wsc.The turn-dial and the locking pin were not returned for evaluation.The 3wsc was viewed under microscope and minor scratches were noted on the 3wsc body, a small v-shaped crack was also noted.The sheath shaft was viewed under microscope and a kink was noted 4 cm from the sheath hub the complaint can be confirmed for mechanical separation.The cause of the event cannot be confirmed however it is likely the turn-dial had been turned past it's stopping point.The device only permits turning the dial 180 degrees from the point of the side tube.Per the product ifu, "do not turn the three way stop cock more than 180 degrees.The cock could misalign or come off and could cause blood leakage or it could shut down the path for the drug." the device was in a conforming state when released from terumo control.There is no indication that any manufacturing issues may have led to this event.Currently no action is recommended since this risk evaluation is within the predetermined limits in the fmea.
 
Event or Problem Description
The user facility reported that the ik sheath was missing the three way stop cock upon opening the sheath.The case was a left heart catheterization (lhc).There was no patient injury/medical or surgical intervention required.The patient was known to be in stable condition.The procedure was completed successfully with another sheath.Additional information was received on 08dec2020.The sheath is usually flushed with saline.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key11334201
Report Number1118880-2021-00010
Device Sequence Number19038495
Product Code DYB
UDI-Device Identifier00389701007472
UDI-Public00389701007472
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberN/A
Device Catalogue NumberRSS602
Device Lot Number0000005584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1